Hypergeometric functions on complex matrix space

Kenneth I. Gross, Donald St P. Richards

Research output: Contribution to journalComment/debate

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)349-355
Number of pages7
JournalBulletin of the American Mathematical Society
Volume24
Issue number2
DOIs
StatePublished - Apr 1991

Fingerprint

Hypergeometric Functions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{d7b854a548524815a192e3182fbc4317,
title = "Hypergeometric functions on complex matrix space",
author = "Gross, {Kenneth I.} and Richards, {Donald St P.}",
year = "1991",
month = "4",
doi = "10.1090/S0273-0979-1991-16031-3",
language = "English (US)",
volume = "24",
pages = "349--355",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

Hypergeometric functions on complex matrix space. / Gross, Kenneth I.; Richards, Donald St P.

In: Bulletin of the American Mathematical Society, Vol. 24, No. 2, 04.1991, p. 349-355.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Hypergeometric functions on complex matrix space

AU - Gross, Kenneth I.

AU - Richards, Donald St P.

PY - 1991/4

Y1 - 1991/4

UR - http://www.scopus.com/inward/record.url?scp=84967707572&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84967707572&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1991-16031-3

DO - 10.1090/S0273-0979-1991-16031-3

M3 - Comment/debate

AN - SCOPUS:84967707572

VL - 24

SP - 349

EP - 355

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -